# SDR AALA20120424012

- Difficulty date: April 24, 2012
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N663AM
- Make and model: Boeing 757223
- Aircraft serial: 25297
- Aircraft time: 62,806 hours, 21,725 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N4004171A
- Condition: Corroded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD SLAT NUMBER 3 SUSPECT CORRODED ON OUTER LEADING EDGE SKIN AT INBOARD RIB FASTENER ROW.  INSTALLED DOUBLER PER SRM 51-40-02 AND 57-43-01-2R.
